# SDR AALA201812269005

- Difficulty date: December 18, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DUMMY RAIL, Y503.2, BETWEEN FRAMES 12 TO 16 IN THE FORWARD GALLEY.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DWG D5311282600.
